# SDR DALA1257023740

- Difficulty date: December 7, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 34,088 hours, 16,201 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LWR SURFACE 3 INCH CRACK, 73" OTBD OF FUSELAGE AND 18" AFT OF L/E 15150007.
